Alert archive / Michigan / Tornado Warnings in 2019
Tornado Warning 6, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at May 19, 2019, 3:00 PM EDT for Saint Clair County, Michigan. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2019, 3:00 PM EDT (19:00 UTC)
- Expired
- May 19, 2019, 3:33 PM EDT
- In force
- 33 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Saint Clair County, MI
The radar
The Detroit radar (KDTX), 80 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1182 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
054
WFUS53 KDTX 191900
TORDTX
MIC147-192000-
/O.NEW.KDTX.TO.W.0006.190519T1900Z-190519T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Detroit/Pontiac MI
300 PM EDT Sun May 19 2019
The National Weather Service in Detroit/Pontiac has issued a
* Tornado Warning for...
Northern St. Clair County in southeastern Michigan...
* Until 400 PM EDT.
* At 300 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Memphis, or near Richmond, moving northeast at 45
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Emmett around 310 PM EDT.
Marysville around 320 PM EDT.
Port Huron and Lakeport around 330 PM EDT.
Other locations impacted by this tornadic thunderstorm include North
Street, Adair, Rattle Run, Goodells, Smiths Creek, Wadhams, Riley
Center, Fort Gratiot, Avoca and Blaine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4296 8242 4293 8246 4289 8247 4287 8247
4275 8273 4290 8274 4290 8293 4317 8258
4316 8246 4306 8242
TIME...MOT...LOC 1900Z 234DEG 37KT 4286 8281
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
SC3 follow-up statements
962
WWUS53 KDTX 191910
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
310 PM EDT Sun May 19 2019
MIC147-192000-
/O.CON.KDTX.TO.W.0006.000000T0000Z-190519T2000Z/
St. Clair MI-
310 PM EDT Sun May 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR NORTHERN
ST. CLAIR COUNTY...
At 310 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Memphis, or 8 miles north of Richmond, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Marysville around 320 PM EDT.
Port Huron around 330 PM EDT.
Lakeport around 335 PM EDT.
Other locations impacted by this tornadic thunderstorm include North
Street, Adair, Rattle Run, Goodells, Smiths Creek, Wadhams, Riley
Center, Fort Gratiot, Avoca and Blaine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4293 8246 4287 8247 4275 8273 4290 8274
4290 8291 4317 8258 4316 8246 4306 8242
4296 8242
TIME...MOT...LOC 1910Z 234DEG 37KT 4292 8270
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
SC946
WWUS53 KDTX 191917
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
317 PM EDT Sun May 19 2019
MIC147-192000-
/O.CON.KDTX.TO.W.0006.000000T0000Z-190519T2000Z/
St. Clair MI-
317 PM EDT Sun May 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR
NORTHEASTERN ST. CLAIR COUNTY...
At 316 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Emmett, or 9 miles west of Port Huron,
moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Marysville around 320 PM EDT.
Port Huron around 330 PM EDT.
Lakeport around 335 PM EDT.
Other locations impacted by this tornadic thunderstorm include Fort
Gratiot, North Street, Avoca, Blaine, Jeddo, Rattle Run, Goodells,
Smiths Creek, Ruby and Wadhams.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4293 8246 4287 8247 4282 8260 4292 8270
4298 8280 4317 8258 4316 8246 4306 8242
4299 8243 4296 8242
TIME...MOT...LOC 1916Z 234DEG 37KT 4296 8262
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
SC099
WWUS53 KDTX 191933
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
333 PM EDT Sun May 19 2019
MIC147-191943-
/O.CAN.KDTX.TO.W.0006.000000T0000Z-190519T2000Z/
St. Clair MI-
333 PM EDT Sun May 19 2019
...THE TORNADO WARNING FOR NORTHEASTERN ST. CLAIR COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 4293 8246 4287 8247 4282 8260 4292 8270
4298 8280 4317 8258 4316 8246 4306 8242
4299 8243 4296 8242
TIME...MOT...LOC 1932Z 234DEG 37KT 4308 8240
$$
SCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at May 19, 12:49 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 19, 12:49 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1249 PM EDT Sun May 19 2019
.AVIATION...
Showers and scattered thunderstorms will advance across the Se Mi
terminals during the 17 to 21Z time frame. This region of
convection is associated by a plume of low-mid level moisture
advection in advance of an upper level short wave. These showers and
scattered thunderstorms will likely result in a high degree of
variability in both winds and ceilings during the latter half of the
afternoon/early evening hours. There will be another opportunity for
thunderstorms in the 23Z to 02Z time frame ahead of a strong cold
front. The coverage and strength of these storms will be dependent
upon degree of late day destabilization or advection of instability
into the area from the southwest. The passage of the sfc cold front
late this evening will be marked by a veering of the winds toward
the west-southwest. Low level moisture advection within the post
frontal cold air advection is then expected to result in the
development of an MVFR stratus deck toward daybreak Monday.
For DTW...The most probable time periods for thunderstorms across
the metro airspace will be from 18/19Z through roughly 21, possibly
22Z. The duration of any convection later in the evening (01 - 02Z)
will be brief. While there is fairly high confidence that evening
convection will redevelop to the west early this evening, how well
that convection hold together as it approaches metro after 00Z
remains questionable as there is a chance for the storms to weaken
due to the potential for lower instability across metro Detroit.
.DTW THRESHOLD PROBABILITIES...
* Moderate in ceilings at or below 5000 feet this afternoon and
tonight. High Monday morning and afternoon.
* Moderate in thunderstorms this afternoon and evening.
&&
.PREV DISCUSSION...
Issued at 1225 PM EDT Sun May 19 2019
UPDATE...
Moderate boundary layer destablization will develop during the early
to mid afternoon as surface temperatures and dewpoints rise well
into the 70s and 60s respectively. In the near term, showers and a
few thunderstorms will remain anchored to the frontal zone defined
by the lead edge of the 80-kt H5 wind max currently lifting into
southwest Lower MI while convective coverage increases over
Southeast Michigan in response to increasing mid-level isentropic
ascent. Modified forecast soundings indicating surface based
convective temperatures around 80 degrees suggests the potential for
surface based convection will increase with eastward extent through
around 4pm. Thus, the potential for dynamic bows capable of
producing wind gusts to 60 mph will increase roughly along and east
of a Flint-to-Adrian line during this time. With the mid-level jet
max over head, environment will quickly become capped until the
arrival of this evening's activity. Meteorological reasoning for
this evening, about 23-02z, remains unchanged. At this time, will
simply note that incoming stratiform precip which has the potential
to linger into the afternoon and affect temperatures is not
particularly impressive on regional radar over central IN at this
time and clearing over eastern IL is indicative of a time window for
boundary layer recovery after 6 PM.
PREV DISCUSSION...
Issued at 344 AM EDT Sun May 19 2019
DISCUSSION...
Warm front will lift through the forecast area this morning as
surface low pressure, driven by strong negative tilt upper trough,
lifts into the upper midwest. This will bring a steady influx of
higher theta-e air into the area and allow for increasing instability
by later this morning into early afternoon (it should not be lost in
the fray that Detroit stands a decent shot at reach 80 degrees for
the first time this spring). However, the forecast for severe
thunderstorms remains the main question today and is complicated
mainly by the timing of early arriving initial convection in advance
of pre-frontal trough (and how long this early activity persists
into the afternoon).
Hires model consensus early this morning suggests coverage of
showers and thunderstorms will be rather expansive by midday as a
majority of this activity begins to spread into the forecast area.
An earlier arrival looks possible over the Saginaw Valley and
perhaps areas west of US-23 or so as theta-e ridge axis initially
surges up through western lower Michigan. So far, regional radar
loop supports this general idea.
This will limit the period for destabilization with SBCAPES perhaps
reaching 1500 J/kg (MLCAPES perhaps pushing 1000 J/kg) in some
locations by the time this activity overspreads the area. This will
limit severe potential to some extent despite a very strong wind
profile in place over the area with deep layer shear in excess of 50
knots. The initial push through the northwest forecast area suggests
that east-southeast areas may destabilize a bit more into the early
afternoon and allow for a better chance strong/severe storms as
initial convection lifts through area in the early/mid afternoon.
This would theoretically include a corridor from the Ohio/Michigan
state line through metro Detroit on into the Thumb. Very tough call
though for sure.
Another round of scattered showers and thunderstorms are still
expected late in the day, mainly by evening, as the low pressure
lifts into northern lower Michigan and pushes a cold front east to
northeast through the area. Wind field remains very strong and will
support strong wind gusts with any organized convection. This period
seems to have the least confidence as the degree of boundary layer
recovery in the wake of afternoon activity is very uncertain. FWIW,
the last few HRRR runs early this morning suggest very little
recovery over the area with activity along the cold front being fed
by a very thin band of instability advecting into lower Michigan on
SSW flow immediately in advance of the front itself.
A return to cooler weather is expected for a few days early next
week as Canadian high pressure builds into the Great Lakes in the
wake of this passing low pressure system. Highs will be limited to
the 50s Monday and 60s Tuesday. There is even some potential for
frost early Tuesday morning as conditions will be dry and generally
clear by that point of the forecast.
Upper ridging builds back into the area from mid to late next week
bring a moderation in temperatures (back near 80 by Thursday/Friday).
Periodic scattered/widely scattered showers/storms will be possible
as shortwave race through strong westerlies on the periphery of the
upper ridge. The first of these episodes will occur late Tuesday
night into Wednesday as increased southerly flow in advance of an
strong system occluding over the plains overrides/pushes warm front
back north into the area.
MARINE...
A low pressure will be deepening as it moves into the western Great
Lakes this afternoon and drive draw a warm front northward into
southern Lake Huron. This will allow for easterly wind gusts of
around 20 kts north of this front across northern portions of Lake
Huron. To the south of this warm front will be gusty southerly winds
of around 25-30 kts. The stability over water will limit gust
potential to a degree, but Small Craft Advisories will be in effect
for these zones this afternoon and evening for the wind potential
along the shorelines of Saginaw Bay, Thumb region, Lakes St. Clair
and western Erie. Lingering warm front will also result in
considerable marine fog. The low pressure system will drive a cold
front through the region tonight. Ahead of the front will be rain
and thunderstorm chances this afternoon and evening. Post cold front
winds will bring gusty W-SW winds tonight into Monday, which may
result in more Small Craft conditions, particularly across Saginaw
Bay.
HYDROLOGY...
A few rounds of rain and thunderstorms expected through tonight.
Rainfall amounts will be highly variable due to the convective
nature of precipitation as activity moves through Michigan.
Prolonged heavy rainfall is not expected given a fast storm motion.
However, PWAT values are around 1.50 inches, which will allow for
brief heavy rainfall. So any flooding potential will limited to the
typical prone areas if these areas are impacted by multiple rounds
of heavy rainfall. Basin average rainfall amounts will range between
a quarter inch to three quarters of an inch.
There will be some flooding concerns along Lake St. Clair shorelines
this afternoon into tonight as winds strengthen out of the south.
Wind direction will drive waters northward with the already high
lake levels to result in lakeshore flooding concerns from Lake St.
Clair Metropark north to Anchor Bay and across to Harsens Island.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Lakeshore Flood Advisory until 4 AM EDT Monday for MIZ063-070.
Lake Huron...Small Craft Advisory until 8 PM EDT this evening for LHZ421-422-
441>443.
Lake St Clair...Small Craft Advisory until 10 PM EDT this evening for LCZ460.
Michigan waters of Lake Erie...Small Craft Advisory until 10 PM EDT this evening for LEZ444.
&&
AVIATION.....SC
UPDATE.......JVC
DISCUSSION...DG
MARINE.......AA
HYDROLOGY....AA
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, May 19, 4:09 AM EDT, 10 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 409 AM EDT Sun May 19 2019 MIZ047>049-053>055-060>063-068>070-075-076-082-083-200900- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 409 AM EDT Sun May 19 2019 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight Thunderstorms are likely today. There remains a slight risk that some of these storms will be severe, mainly between 2pm and 10pm. Storm motion will be from southwest to northeast at 50 mph. The primary threat from these storms will be wind gusts to 60 mph. Lakeshore Flood Advisories are also in effect for Macomb and St Clair counties as gusty south winds develop and push already high water levels even higher along the shoreline. Refer to the latest coastal hazard message for more information. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers...Please notify your emergency managers immediately. Spotter activation may be needed this afternoon and evening. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-200900- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 409 AM EDT Sun May 19 2019 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Thunderstorms are likely today. There remains a slight risk that some of these storms will be severe, mainly between 2pm and 10pm. Storm motion will be from southwest to northeast at 50 knots. The primary threat from these storms will be wind gusts to 50 knots or more. Small Craft Advisories are in effect for all nearshore zones later today, including Lake St Clair. Refer to the latest marine weather message for more information. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. DG
In the hours before
Special weather statement, May 19, 1:32 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
132 PM EDT Sun May 19 2019
MIZ068-191830-
Livingston MI-
132 PM EDT Sun May 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR LIVINGSTON COUNTY UNTIL 230 PM
EDT...
At 132 PM EDT, Doppler radar indicated a strong thunderstorm near
Pinckney, moving northeast at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Brighton around 145 PM EDT.
Hartland around 155 PM EDT.
Other locations impacted by this storm include Island Lake State
Recreation Area, Chilson, Lakeland, Hell, Tyrone Township and
Deerfield Township.
LAT...LON 4278 8397 4277 8369 4244 8367 4243 8382
4243 8400 4255 8412
TIME...MOT...LOC 1732Z 235DEG 36KT 4253 8397
SCSpecial weather statement, May 19, 1:37 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
137 PM EDT Sun May 19 2019
MIZ069-075-076-191815-
Oakland-Washtenaw-Wayne-
137 PM EDT Sun May 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WAYNE...
SOUTHERN OAKLAND AND NORTHEASTERN WASHTENAW COUNTIES...
At 136 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near South Lyon to near Saline. Movement
was northeast at 40 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Salem and Whitmore Lake around 140 PM EDT.
South Lyon around 145 PM EDT.
Ypsilanti and Dixboro around 150 PM EDT.
Novi around 200 PM EDT.
Canton around 210 PM EDT.
Livonia and Northville around 215 PM EDT.
Other locations impacted by these storms include Franklin, Plymouth,
Berkley, New Hudson, Lathrup Village, Bingham Farms, Farmington
Hills, Beverly Hills, Farmington and Wixom.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4218 8380 4243 8374 4243 8366 4253 8367
4253 8308
TIME...MOT...LOC 1736Z 231DEG 30KT 4243 8367 4221 8377
AMSpecial weather statement, May 19, 2:07 PM EDT, 53 minutes before
Special Weather Statement National Weather Service Detroit/Pontiac MI 207 PM EDT Sun May 19 2019 MIZ069-076-191845- Oakland-Wayne- 207 PM EDT Sun May 19 2019 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WAYNE AND SOUTHEASTERN OAKLAND COUNTIES... At 206 PM EDT, radar indicated strong thunderstorms were located along a line extending from near West Bloomfield to near Livonia. Movement was northeast at 45 mph. Winds in excess of 40 mph are possible with these storms. These storms will be near... West Bloomfield around 210 PM EDT. Pontiac around 220 PM EDT. Southfield and Birmingham around 225 PM EDT. Royal Oak and Rochester around 230 PM EDT. Troy around 235 PM EDT. Sterling Heights around 245 PM EDT. Other locations impacted by these storms include Rochester Hills, Franklin, Keego Harbor, Orchard Lake, Plymouth, Clawson, Berkley, Sylvan Lake, Lathrup Village and Auburn Hills. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4231 8353 4256 8347 4278 8310 4253 8308 TIME...MOT...LOC 1806Z 231DEG 40KT 4253 8340 4239 8342 AM
Special weather statement, May 19, 2:32 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
232 PM EDT Sun May 19 2019
MIZ069-070-076-191915-
Macomb-Oakland-Wayne-
232 PM EDT Sun May 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WAYNE...
SOUTHEASTERN OAKLAND AND SOUTHWESTERN MACOMB COUNTIES...
At 231 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Detroit Zoo to near Romulus.
Movement was northeast at 30 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Southfield around 235 PM EDT.
Royal Oak and Detroit Zoo around 240 PM EDT.
Warren and Troy around 250 PM EDT.
Dearborn around 300 PM EDT.
Sterling Heights around 305 PM EDT.
Other locations impacted by these storms include Inkster, Highland
Park, Madison Heights, Redford, Berkley, Oak Park, Garden City, Hazel
Park, Northeast Detroit and Wayne.
LAT...LON 4256 8307 4245 8299 4224 8339 4235 8351
4251 8318
TIME...MOT...LOC 1831Z 241DEG 23KT 4247 8321 4226 8338
AMSpecial weather statement, May 19, 2:41 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
241 PM EDT Sun May 19 2019
MIZ070-191930-
Macomb-
241 PM EDT Sun May 19 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MACOMB COUNTY...
At 241 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles south of Almont to near Romeo to
near Macomb Township to Sterling Heights. Movement was northeast at
35 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Romeo around 245 PM EDT.
Macomb Township around 250 PM EDT.
Mount Clemens and Armada around 255 PM EDT.
New Baltimore, Richmond and Memphis around 305 PM EDT.
Other locations impacted by these storms include New Haven, Shelby
Township, Ray Center, Chesterfield Township, Clinton Township,
Fraser, Utica, Washington and Roseville.
LAT...LON 4248 8301 4289 8310 4290 8274 4271 8273
4269 8271 4266 8271
TIME...MOT...LOC 1841Z 243DEG 31KT 4283 8306 4277 8301 4264 8300 4255
8304
AMSpecial weather statement, May 19, 2:45 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
245 PM EDT Sun May 19 2019
MIZ063-070-191930-
Macomb MI-St. Clair MI-
245 PM EDT Sun May 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MACOMB AND EASTERN ST.
CLAIR COUNTIES UNTIL 330 PM EDT...
At 245 PM EDT, Doppler radar indicated a strong thunderstorm over
Macomb Township, or 7 miles north of Mount Clemens, moving east at 50
mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
This strong thunderstorm will be near...
New Baltimore and Richmond around 300 PM EDT.
Marine City around 310 PM EDT.
St. Clair around 315 PM EDT.
Marysville around 320 PM EDT.
Other locations impacted by this storm include Anchorville, Adair,
Shelby Township, Rattle Run, Ray Center, Smiths Creek, Washington,
Fair Haven, Wadhams and Fort Gratiot.
LAT...LON 4298 8238 4293 8246 4281 8248 4276 8247
4267 8251 4263 8251 4255 8259 4256 8264
4252 8269 4254 8276 4254 8278 4259 8300
4276 8307 4308 8248
TIME...MOT...LOC 1845Z 253DEG 42KT 4270 8294
SCThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 9:46 PM EDT | Lakeshore Flood Advisory | DTX | Macomb, Saint Clair | 30 hr |
| May 18, 9:47 PM EDT | Small Craft Advisory | DTX | 24 hr | |
| May 19, 1:21 PM EDT | Special Weather Statement | DTX | Shiawassee | 54 min |
| May 19, 1:32 PM EDT | Special Weather Statement | DTX | Livingston | 58 min |
| May 19, 1:37 PM EDT | Special Weather Statement | DTX | Wayne | 38 min |
| May 19, 2:07 PM EDT | Special Weather Statement | DTX | Oakland | 38 min |
| May 19, 2:29 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Tuscola | 17 min |
| May 19, 2:32 PM EDT | Special Weather Statement | DTX | Wayne | 43 min |
| May 19, 2:36 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 35 min |
| May 19, 2:41 PM EDT | Special Weather Statement | DTX | Macomb | 49 min |
| May 19, 2:45 PM EDT | Special Weather Statement | DTX | Macomb, Saint Clair | 45 min |
| May 19, 2:52 PM EDT | Special Marine Warning | DTX | 53 min | |
| May 19, 2:54 PM EDT | Tornado Warning | DTX | Macomb | 15 min |
| May 19, 6:35 PM EDT | Special Weather Statement | DTX | Genesee, Saginaw, Shiawassee | 70 min |
| May 19, 6:41 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw, Shiawassee | 32 min |
Nearby
Tornado Warnings in Michigan, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.